# SDR RRXA98439

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Harness
- Part number: CA11603
- Condition: Worn
- Location: Nr 2 Engine Egt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENG EGT GAUGE VERY ERRATIC BOTH THE DIGITAL AND ANILOG AT THE SAME TIME SECURED ENG NR 2 PER QRH.  REMOVED AND REPLACED LT AND RT EGT HARNESS ON NR 2 ENG EGT IND NORMAL.  OPS CK GOOD ON GRD RUN.
